# SDR DL72S950660

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N543DA
- Make and model: Boeing 727232
- Aircraft serial: 22392
- System (JASC): 5755 · Spoilers
- Part: Te Panel
- Part number: 6517348108A
- Condition: Delaminated
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND RIGHT WING SPOILER PANEL TRAILING EDGE DELAMINATED.  REPAIRED PER SRM 57-50-6.
